# SDR SIMA20211117002

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N278NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000784
- Aircraft time: 6,342 hours, 3,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOILUMINECENT STRIP INOP AT SEAT 1FD-C/A-FOUND PHOTOLUMINESCENT STRIP INOP FWD OF SEAT 1FD. RAR PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. NO DEFECTS NOTED.
